The cover pebbling number of graphs

Crull, B. and Cundiff, T. and Feltman, P. and Hurlbert, GH and Pudwell, L. and Szaniszló, Zs and Tuza, Zsolt (2005) The cover pebbling number of graphs. DISCRETE MATHEMATICS, 296 (1). pp. 15-23.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3824

Update Item Update Item